# SDR AALA980451

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SKIN AFT OF STA 720C OUTBOARD OF STR 27L, AREA 4 INCHES BY 2.50 INCHES.  AREA PREVIOUSLY REWORKED.  CUT OUT CORROSION ON SHIM AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 3.  TST: 45,340.49 HOURS.  CYCLES:  24,417.  (X)
